# SDR UIEA2016113000938

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N632GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,229 hours, 9,354,262 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 453T262053
- Condition: Dented
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FIRE EXTINGUISHER SYSTEM TUBE IS DENTED.  REPLACED IAW AMM 26-23-11.
